# SDR CA141121001

- Difficulty date: October 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220615207
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) DURING A STABLE ILS APPROACH , AROUND 700 FT RA, THE AUTO-THROTTLE WENT IN RETARD MODE.  BEFORE IT HAPPENED ALL WAS FINE, ILS FREQUENCY WAS INSERTED VIA FMS WITH THE ILS IDENTIFIER IAW ADVISORY WIRE, DUE TO WIND, ALSO, VREF+10 WAS APPLIED ACCORDING AFM.  NO RELATED CAS MESSAGES POSTED.  WHEN PILOT REALIZED THAT THE SPEED WAS DROPPING FAST, HE ACTIVATED THE GO AROUND MODE TO HAND-FLOWN, THE ACFT RECOVERING THE G/S AND THE SPEED.  ACFT LANDED WITHOUT ANY DIFFICULTIES.
